A geometrical criterion for nonexistence of constant-sign solutions for some third-order two-point boundary value problems
Articles
Sergey Smirnov
University of Latvia
https://orcid.org/0000-0003-0574-1337
Published 2020-05-01
https://doi.org/10.15388/namc.2020.25.16776
PDF

Keywords

third-order two-point boundary value problems
nonexistence of solutions
comparison methods for the first zero functions

How to Cite

SmirnovS. (2020) “A geometrical criterion for nonexistence of constant-sign solutions for some third-order two-point boundary value problems”, Nonlinear Analysis: Modelling and Control, 25(3), pp. 502–508. doi: 10.15388/namc.2020.25.16776.

Abstract

We give a simple geometrical criterion for the nonexistence of constant-sign solutions for a certain type of third-order two-point boundary value problem in terms of the behavior of nonlinearity in the equation. We also provide examples to illustrate the applicability of our results.

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy